[Uveitis with hypopyon in patients with acquired immunodeficiency syndrome, treated with Rifabutin].
Аннотация
BACKGROUND
Iridocyclitis has been identified as a dosage-dependent side effect in patients with the acquired immunodeficiency syndrome who are treated for Mycobacterium avium complex infections with systemic Rifabutin. We reviewed cases of acute hypopyon uveitis occurring in patients with AIDS to establish whether there was an association or not.
METHODS
All patients were referred by an infection disease specialty service for complete ophthamological evaluation and ancillary laboratory. Six patients with AIDS, aged from 29 to 65 years, presented with acute unilateral hypopion.
RESULTS
At the time of presentation, all six patients were receiving treatment for MAC infection with Rifabutin (dosage range, 300-600 mg/d) and four received Fluconazol. Results of microbiological investigations were negative. Hypopyon developed in the second eye of two patients. Hypopion resolved rapidly with intensive antibiotherapy without corticosteroids.
CONCLUSION
Concomitant use of Rifabutin and Fluconazol may precipitate hypopyon uveitis. The cause of the uveitis is less certain, but the possible role of a microbiological agent cannot be ruled out.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.